# SDR ASAA2023122847099

- Difficulty date: December 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 61,972 hours, 18,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT FULLY OPEN OR CLOSE. GROUNDED - YES. SPRAYED ALCOHOL ON SNUBBER AND LUBRICATED WITH LIGHT LUBRICANT, OPENS AND CLOSED AS NORMAL R1 DOOR OKAY FOR SERVICE AT THIS TIME.
